Alert archive / Massachusetts / Coastal Flood Statements in 2022
Coastal Flood Statement 4, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this coastal flood statement at Jun 14, 2022, 3:17 PM EDT for 6 counties in Massachusetts. It took effect at Jun 14, 2022, 11:00 PM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Jun 14, 2022, 3:17 PM EDT (19:17 UTC)
- In effect from
- Jun 14, 2022, 11:00 PM EDT
- Expired
- Jun 15, 2022, 3:00 AM EDT
- In force
- 4 hr
- Issued by
- NWS Boston/Norton, MA
Counties Barnstable County, MA, Essex County, MA, Nantucket County, MA, Norfolk County, MA, Plymouth County, MA, Suffolk County, MA
The radar
The Boston radar (KBOX), 37 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 7.3 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1306 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
731
WHUS41 KBOX 141917
CFWBOX
Coastal Hazard Message
National Weather Service Boston/Norton MA
317 PM EDT Tue Jun 14 2022
MAZ007-015-016-019-022-024-150700-
/O.NEW.KBOX.CF.S.0004.220615T0300Z-220615T0700Z/
Eastern Essex MA-Suffolk MA-Eastern Norfolk MA-
Eastern Plymouth MA-Barnstable MA-Nantucket MA-
317 PM EDT Tue Jun 14 2022
...COASTAL FLOOD STATEMENT IN EFFECT FROM 11 PM THIS EVENING TO
3 AM EDT WEDNESDAY...
* WHAT...Up to one half foot of inundation above ground level
expected in low-lying areas near shorelines and tidal
waterways (2.6 to 12.9 feet Mean Lower Low Water).
* WHERE...Eastern Essex MA, Suffolk MA, Eastern Norfolk MA,
Eastern Plymouth MA, Barnstable MA and Nantucket MA Counties.
* WHEN...From 11 PM this evening to 3 AM EDT Wednesday.
* IMPACTS...Minor coastal flooding is expected along the North
Shore from Gloucester to Newburyport. High astronomical high
tides and weak onshore flow will likely cause some washover onto
coastal roads around the time of high tide.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded roadways.
&&
&&
Time of high total tides are approximate to the nearest hour.
Gloucester Harbor
MLLW Categories - Minor 11.5 ft, Moderate 13.0 ft, Major 15.0 ft
MHHW Categories - Minor 2.0 ft, Moderate 3.5 ft, Major 5.5 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
15/12 AM 11.4/11.9 1.9/ 2.3 0.1/ 0.6 2 Minor
15/01 PM 9.9/10.4 0.4/ 0.9 0.2/ 0.8 2-3 None
16/01 AM 11.5/12.0 2.0/ 2.5 0.1/ 0.6 2 Minor
16/02 PM 9.5/10.0 0.0/ 0.5 -0.2/ 0.3 2-3 None
17/02 AM 11.2/11.7 1.7/ 2.2 -0.2/ 0.3 4 Minor
Merrimack River near Newburyport MA
MLLW Categories - Minor 11.0 ft, Moderate 12.0 ft, Major 13.5 ft
MHHW Categories - Minor 1.5 ft, Moderate 2.5 ft, Major 4.0 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
15/12 AM 10.3/10.8 0.8/ 1.3 0.2/ 0.7 1 None
15/01 PM 8.7/ 9.2 -0.9/-0.4 0.2/ 0.8 1-2 None
16/01 AM 10.3/10.8 0.8/ 1.3 0.1/ 0.6 2 None
16/02 PM 8.3/ 8.8 -1.3/-0.8 -0.2/ 0.3 2-3 None
17/02 AM 10.0/10.5 0.5/ 1.0 -0.2/ 0.3 4 None
Boston Harbor
MLLW Categories - Minor 12.5 ft, Moderate 14.5 ft, Major 16.0 ft
MHHW Categories - Minor 2.4 ft, Moderate 4.4 ft, Major 5.9 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
15/12 AM 12.1/12.6 2.0/ 2.5 0.2/ 0.7 1 Minor
15/01 PM 10.5/11.0 0.4/ 0.9 0.4/ 0.9 1 None
16/01 AM 12.1/12.6 2.0/ 2.5 0.2/ 0.7 1 Minor
16/02 PM 10.1/10.6 0.0/ 0.5 0.0/ 0.5 1-2 None
17/02 AM 11.8/12.3 1.7/ 2.2 0.0/ 0.5 2 None
Revere
MLLW Categories - Minor 12.5 ft, Moderate 14.5 ft, Major 16.0 ft
MHHW Categories - Minor 2.6 ft, Moderate 4.6 ft, Major 6.1 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
15/12 AM 12.0/12.5 2.1/ 2.6 0.2/ 0.7 1 None
15/01 PM 10.4/10.9 0.5/ 1.0 0.4/ 0.9 1 None
16/01 AM 12.0/12.5 2.1/ 2.6 0.2/ 0.7 1 None
16/02 PM 9.9/10.4 0.0/ 0.5 0.0/ 0.5 1-2 None
17/02 AM 11.6/12.1 1.7/ 2.2 -0.2/ 0.3 2 None
Scituate MA
MLLW Categories - Minor 11.5 ft, Moderate 13.5 ft, Major 15.5 ft
MHHW Categories - Minor 1.8 ft, Moderate 3.8 ft, Major 5.8 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
15/12 AM 11.5/12.0 1.8/ 2.2 0.2/ 0.8 1 Minor
15/01 PM 9.9/10.4 0.2/ 0.7 0.5/ 1.0 2 None
16/01 AM 11.7/12.2 2.0/ 2.5 0.2/ 0.8 2 Minor
16/02 PM 9.5/10.0 -0.2/ 0.2 0.0/ 0.5 2-3 None
17/02 AM 11.3/11.8 1.6/ 2.0 0.0/ 0.5 3 Minor
Buzzards Bay at Woods Hole
MLLW Categories - Minor 5.5 ft, Moderate 7.0 ft, Major 8.5 ft
MHHW Categories - Minor 3.5 ft, Moderate 5.0 ft, Major 6.5 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
14/09 PM 3.2/ 3.7 1.2/ 1.7 0.0/ 0.5 1-2 None
15/09 AM 2.5/ 3.0 0.5/ 1.0 0.0/ 0.5 1-2 None
15/10 PM 3.4/ 3.9 1.4/ 1.9 0.2/ 0.7 1 None
16/10 AM 2.3/ 2.8 0.4/ 0.9 -0.2/ 0.3 1 None
16/11 PM 3.0/ 3.5 1.0/ 1.5 -0.2/ 0.3 3-4 None
17/11 AM 2.5/ 3.0 0.5/ 1.0 -0.2/ 0.3 4 None
Chatham MA - East Coast
MLLW Categories - Minor 9.0 ft, Moderate 11.5 ft, Major 13.0 ft
MHHW Categories - Minor 1.3 ft, Moderate 3.8 ft, Major 5.3 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
15/01 AM 6.6/ 7.1 -1.1/-0.7 0.6/ 1.1 2 None
15/02 PM 5.1/ 5.6 -2.7/-2.2 0.6/ 1.1 2 None
16/02 AM 6.4/ 6.9 -1.4/-0.9 0.4/ 0.9 2 None
16/02 PM 4.6/ 5.1 -3.2/-2.7 0.1/ 0.6 2-3 None
17/03 AM 6.0/ 6.5 -1.8/-1.3 0.1/ 0.6 4 None
Chatham - South side
MLLW Categories - Minor 9.0 ft, Moderate 10.5 ft, Major 11.5 ft
MHHW Categories - Minor 4.5 ft, Moderate 6.0 ft, Major 7.0 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
15/01 AM 5.7/ 6.2 1.2/ 1.7 0.6/ 1.1 2 None
15/02 PM 4.2/ 4.7 -0.2/ 0.2 0.6/ 1.1 2 None
16/02 AM 5.7/ 6.2 1.2/ 1.7 0.5/ 1.0 2 None
16/03 PM 4.0/ 4.5 -0.6/-0.1 0.2/ 0.8 2-3 None
17/03 AM 5.5/ 6.0 1.0/ 1.5 0.4/ 0.9 4 None
Provincetown Harbor
MLLW Categories - Minor 13.0 ft, Moderate 14.0 ft, Major 15.0 ft
MHHW Categories - Minor 2.9 ft, Moderate 3.9 ft, Major 4.9 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
15/12 AM 12.3/12.8 2.2/ 2.7 0.4/ 0.9 2 None
15/01 PM 10.6/11.1 0.5/ 1.0 0.6/ 1.1 2 None
16/01 AM 12.4/12.9 2.2/ 2.7 0.5/ 1.0 2 None
16/02 PM 10.1/10.6 0.0/ 0.5 0.1/ 0.6 2-3 None
17/02 AM 11.9/12.4 1.8/ 2.2 0.2/ 0.7 4 None
Dennis - Sesuit Harbor
MLLW Categories - Minor 13.0 ft, Moderate 14.5 ft, Major 16.0 ft
MHHW Categories - Minor 2.5 ft, Moderate 4.0 ft, Major 5.5 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
15/12 AM 12.7/13.2 2.2/ 2.7 0.4/ 0.9 1-2 Minor
15/01 PM 11.1/11.6 0.6/ 1.1 0.6/ 1.1 2 None
16/01 AM 12.8/13.3 2.2/ 2.7 0.4/ 0.9 1 Minor
16/02 PM 10.6/11.1 0.1/ 0.6 0.0/ 0.5 2 None
17/02 AM 12.3/12.8 1.8/ 2.2 0.0/ 0.5 3-4 None
Sandwich Harbor
MLLW Categories - Minor 12.0 ft, Moderate 14.0 ft, Major 15.0 ft
MHHW Categories - Minor 1.7 ft, Moderate 3.7 ft, Major 4.7 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
15/12 AM 11.1/11.6 0.8/ 1.3 0.5/ 1.0 1 None
15/01 PM 9.6/10.1 -0.8/-0.2 0.7/ 1.1 1-2 None
16/01 AM 11.1/11.6 0.8/ 1.3 0.4/ 0.9 1 None
16/02 PM 8.9/ 9.4 -1.5/-1.0 0.0/ 0.5 2-3 None
17/02 AM 10.5/11.0 0.2/ 0.7 0.0/ 0.5 3-4 None
Wings Neck
MLLW Categories - Minor 6.5 ft, Moderate 9.0 ft, Major 11.5 ft
MHHW Categories - Minor 2.1 ft, Moderate 4.6 ft, Major 7.1 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
14/09 PM 6.0/ 6.5 1.6/ 2.0 0.6/ 1.1 1 None
15/09 AM 4.7/ 5.2 0.4/ 0.9 0.4/ 0.9 1 None
15/10 PM 5.9/ 6.4 1.5/ 2.0 0.6/ 1.1 1 None
16/10 AM 4.7/ 5.2 0.2/ 0.8 0.2/ 0.8 1 None
16/11 PM 5.7/ 6.2 1.3/ 1.8 0.6/ 1.1 3-4 None
17/11 AM 4.9/ 5.4 0.5/ 1.0 0.5/ 1.0 4 None
Nantucket Harbor
MLLW Categories - Minor 5.0 ft, Moderate 6.5 ft, Major 8.0 ft
MHHW Categories - Minor 1.4 ft, Moderate 2.9 ft, Major 4.4 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
15/01 AM 4.5/ 5.0 0.9/ 1.4 0.4/ 0.9 2 None
15/02 PM 3.5/ 4.0 -0.2/ 0.3 0.6/ 1.1 2 None
16/01 AM 4.5/ 5.0 0.9/ 1.4 0.5/ 1.0 2 None
16/03 PM 3.1/ 3.6 -0.6/-0.1 0.2/ 0.7 2-3 None
17/03 AM 4.2/ 4.7 0.6/ 1.1 0.2/ 0.7 4-5 None
&&
$$What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this coastal flood statement went out at Jun 14, 1:44 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jun 14, 1:44 PM EDT, 1 hour 33 minutes before
Area Forecast Discussion National Weather Service Boston/Norton MA 144 PM EDT Tue Jun 14 2022 .SYNOPSIS... High pressure remains in control through Wednesday. Continued warm but much less humid today then cooler Wednesday, especially near the coast as NE winds develop. The threat for showers and thunderstorms increases Thursday night into Friday ahead of another approaching cold front. Drier, less humid and cooler weather for this upcoming weekend. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 130 PM Update... Forecast remains on track. No changes in the latest update. 1030 AM Update... Have increased temps this afternoon as we were running just a bit cooler than the latest observations. Thinking that conditions will be fairly close to yesterday given we've still got NW/NNW flow which will result in downsloping with 850 hPa temps of 10-13 degrees Celsius. Nudged interior locations to the NBM75th percentile to account for downsloping. The sea breeze should keep immediate coastline locations a bit cooler as it moves inland. Thinking that highs will be in the 80s across the interior and the mid/upper 70s along the immediate coastline. Rest of the forecast looks good and have just brought in line with the latest obs. 7 AM UPDATE... Forecast is on track so only made minor changes to bring it up to date with current obs. PREVIOUS DISCUSSION... Mid level low moves SE from northern ME as ridge builds across the Ohio valley and Gt Lakes. Result will be NW flow aloft which will keep heat, humidity and convection to the west with dry air in the column. Some thicker high clouds from MCS to the west will spill into western New Eng this morning before shifting to the south. Otherwise, expect a mostly sunny day. Weak high pres in control will lead to a sea breeze boundary developing this afternoon with developing onshore flow along the immediate coast while NW flow prevails further inland. 925 mb temps 18-20C so another warm day with highs low/mid 80s, but upper 70s along the immediate coast. Dewpoints will be in the 50s so comfortable humidity levels. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/... Tonight... High pres builds to the north with low level NE flow developing across SNE. Mainly clear skies, light winds and dry airmass will result in good radiational cooling with lows dropping into the 50s, except lower 60s urban centers. Wednesday... Upper ridge nudges eastward but NW flow aloft remains well established with PWATs less than an inch. Meanwhile, high pres builds across SNE so another dry day. NE flow will bring increasing low level moisture so expect more cloud cover in the form of strato- cu, but overall partly to mostly sunny skies. The NE flow will bring cooler temps with highs mostly in the 70s with potential for upper 60s along the immediate eastern MA coast. The warmest temps will be in the CT valley where lower 80s are expected. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... Highlights... * A few showers and thunderstorms, some of which may be strong on Friday. * Seasonable temperatures this weekend with a few showers around. Big picture... High amplitude H5 ridge gradually builds into New England. The ridge gradually deamplifies ahead of an unseasonably strong H5 trough approaching the upper Midwest which then crosses New England sometime between Friday and Saturday. Details... Wednesday night into Thursday... The long term period will start off with rather seasonable and tranquil weather. Wednesday night should be a rather good radiational cooling night with high pressure overhead, light winds and dew points in the low 50s. Certainly a comfortable night to open the windows with overnight lows in the 50s, except low 60s for the urban heat islands. But as high pressure moves offshore, the low level flow turns southerly and clouds and dew points will be on the rise. Couldn't rule out a few warm advection showers along with patchy fog developing near the south coast. With SSTs now in the mid 60s, fog should not be nearly as dense or widespread as earlier in the spring when SSTs are much likely to be colder than the dew points. Then by Thursday afternoon, low level jet increases to 25-30 kt at 925mb so it will be quite breezy latter half of the day along with the winds shifting more to the southwest. Quite a bit of spread in the 925mb temps ranging from +10 to +19C but think that between cloud cover and with the true warm sector still likely to our west, should be another day of seasonable temps with highs ranging from the mid 70s to low 80s. Thursday night into Friday... Main period of interest will be on Friday where there could be a window for strong thunderstorms, the severity of which will hinge on how quickly a cold front associated with a potent H5 trough crosses our region. Given the model differences, have stuck to a blend of models with regards to dew points and precipitation chances. Forecast wise, Thursday night looks to be warm and muggy with overnight lows in the 60s. PWAT values rise to around 1.75 inches, which is close to the max moving average for mid June according to the SPC sounding climatology for Chatham, MA. Given the lack of forcing, this anomalous moisture will probably manifest itself in the form of mugginess and areas of fog, although couldn't rule out a few showers or even localized downpours. Then should see widespread highs in the 80s on Friday before cold front passage along with showers and thunderstorms. Timing and the amount of insolation will determine how much instability the storms can tap into. It would appear that the best chance for damaging winds will be across interior Northeast into the Mid Atlantic states. Nonetheless, still looking at a rather potent shortwave crossing the area with 925mb jet increasing to 40-45 kt range. So could certainly have a few strong to even marginally severe storms with locally damaging wind gusts and small hail on Friday afternoon with decent shear, mid-level lapse rates and modest instability. This weekend into Monday... And then it looks like after the cold front passage, the weekend should feature mainly dry and seasonable weather. PWATs plummet to 0.25 to 0.5 inches range, which is near the minimum moving average for mid June. So quite the contrast from just 24 hours earlier! But with an upper level low in the vicinity, expect a fair amount of clouds with a few instability showers or even a stray thunderstorm. The tranquil weather should continue into the start of the new work week. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... Forecaster Confidence Levels: Low - less than 30 percent. Medium - 30 to 60 percent. High - greater than 60 percent. Through 00Z...High confidence. VFR with light NW/NNW winds away from the coastline. Not out of the question there are a few 15 kt gusts as the mixed layer grows to roughly 750 hPa. Coastal areas will see localized sea breezes until roughly 23-01Z. Some fair weather CU with bases around 4-7 kft. Tonight...Moderate confidence. VFR to start with light N/NE winds. Not out of the question that BOS/BED/ACK/FMH/HYA see MVFR or borderline IFR ceilings spread in toward daybreak. Wednesday...Moderate confidence. Patchy MVFR or borderline IFR ceilings possible across eastern/central MA during the morning. As the boundary layer mixes and grows should see this deck scatter and lift to roughly 5 kft. Thinking VFR develops for most around 15-18Z. Winds out of the NE/E at 5-10 kts. Wednesday night...High confidence. VFR with mid/high clouds spreading in as the night progresses. Light winds shifting to the SE during the evening and S/SW late. KBOS Terminal...High confidence in near term with sea breeze moving in. Moderate confidence for Wednesday AM push as MVFR or borderline IFR ceilings could spread in. KBDL Terminal...High confidence. Outlook /Thursday through Saturday/... Thursday: Mainly VFR, with local MVFR possible. Breezy. Slight chance SHRA. Thursday Night through Friday: Mainly VFR, with areas MVFR possible. Breezy. Chance SHRA, isolated TSRA. Friday Night through Saturday: VFR. Breezy. && .MARINE... Forecaster Confidence Levels: Low - less than 30 percent. Medium - 30 to 60 percent. High - greater than 60 percent. Today...N/NW winds 10-15 kt diminishing and becoming onshore near the coast as sea breezes develop. Seas 1-3 ft. Tonight and Wednesday...Winds becoming NE 10-15 kt after midnight and continuing through Wed. Seas 1-3 ft. Outlook /Wednesday Night through Saturday/... Wednesday through Wednesday Night: Winds less than 25 kt. Thursday: Winds less than 25 kt. Seas locally approaching 5 ft. Thursday Night: Moderate risk for Small Craft Advisory winds with gusts up to 25 kt. Seas up to 5 ft. Rain showers likely, isolated thunderstorms. Friday: Low risk for Small Craft Advisory winds with gusts up to 25 kt. Areas of rough seas. Chance of rain showers, isolated thunderstorms. Friday Night: Winds less than 25 kt. Seas up to 5 ft. Slight chance of rain showers, isolated thunderstorms. Saturday: Winds less than 25 kt. Seas up to 5 ft. Slight chance of rain showers. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...None. MA...None. RI...None. MARINE...None. && SYNOPSIS...KJC/BL/Chai NEAR TERM...KJC/BL/Chai SHORT TERM...KJC LONG TERM...Chai AVIATION...BL MARINE...KJC/Chai
Hazardous weather outlook, Jun 14, 3:08 PM EDT, 9 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 308 PM EDT Tue Jun 14 2022 CTZ002>004-MAZ002>024-026-RIZ001>008-151915- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 308 PM EDT Tue Jun 14 2022 This Hazardous Weather Outlook is for northern Connecticut, all of Massachusetts east of Berkshire County, and Rhode Island. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-151915- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 308 PM EDT Tue Jun 14 2022 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/us.nationalweatherservice.boston.gov You can follow us on Twitter at @NWSBoston
Nearby
Coastal Flood Statements in Massachusetts, 2022Every coastal flood statement in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.